# SDR CALA0300376

- Difficulty date: June 30, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE INNER CHORD ON THE LT FRAME AT STA 616 CRACKED.  THE AREA WAS REPAIRED IAW ECRA 5311-01154.
